# SDR YENA20130722157

- Difficulty date: July 22, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000026
- Aircraft time: 20,690 hours, 12,610 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BURN ODOR IN THE GALLEY.  FAULT ISOLATION PERFORMED IAW FIM 21-20-00-810-801-A, PAGE 205, BLOCK 1 AND FIM 25-30-00-810-801-A, FOUND THE FORWARD LT COFFEEMAKER AT FAULT. OPEN
